UNIGE document Scientific Article
previous document  unige:8528  next document
add to browser collection
Title

A Generalization of the Dual Kummer Surface

Authors
Published in Results in Mathematics. 2009, vol. 54, no. 3-4, p. 341 - 357
Identifiers
Full text
Structures
Citation
(ISO format)
LOPEZ NEUMANN, Victor Gonzalo, MANOIL, Constantin. A Generalization of the Dual Kummer Surface. In: Results in Mathematics, 2009, vol. 54, n° 3-4, p. 341 - 357. https://archive-ouverte.unige.ch/unige:8528

176 hits

0 download

Update

Deposited on : 2010-07-02

Export document
Format :
Citation style :